UNIVERZITA PAVLA JOZEFA ŠAFÁRIKA V KOŠICIACH - Prírodovedecká fakulta

українська
AIS2

Preprint roku 2008

A1-2008

Názov: Backbone colorings and generalized Mycielski´s graphs

Autor (i): J. Miškuf, R. Škrekovski a M. Tancer


A2-2008

Názov: Backbone colorings of graphs with bounded degree

Autor (i): J. Miškuf, R. Škrekovski a M. Tancer


A3-2008

Názov: On the existence of nonoscillatory solutions of third order nonlinear differential equations

Autor (i): I. Mojsej


A4-2008

Názov: On the house allocation markets with duplicate houses

Autor (i): K. Cechlárová a T. Fleiner


A5-2008

Názov: On Toeplitz-type operators related to wavelets 

Autor (i): O. Hutník

This is a preprint of an article published in Integral Equations Operator Theory 63(1) (2009), 29-46. The original publication is available at http://www.springer.com/birkhauser/mathematics/journal/20


A6-2008

Názov: On the complexity of the Shapley-Scarf economy with several types of goods

Autor (i): K. Cechlárová


A7-2008

Názov: A note on cyclic chromatic number

Autor (i): J. Zlámalová


A8-2008

Názov: Workshop Cycles and Colourings 2008

Autor (i): I. Fabrici, M. Horňák a S. Jendroľ, ed.


A9-2008

Názov: Colouring vertices of plane graphs under restrictions given by faces

Autor (i):J. Czap a S. Jendroľ


 

Posledná aktualizácia: 21.11.2018